Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Quaternionic Kaehler manifolds


Author: Lee Whitt
Journal: Trans. Amer. Math. Soc. 272 (1982), 677-692
MSC: Primary 53C25; Secondary 53C55
MathSciNet review: 662060
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The topological classification of $ 4$- and $ 8$- (real) dimensional compact quaternionic Kaehler manifolds is given. There is only the torus in dimension 4. In dimension 8, there are 12 homeomorphism classes; representatives are given explicitly.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C25, 53C55

Retrieve articles in all journals with MSC: 53C25, 53C55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0662060-6
PII: S 0002-9947(1982)0662060-6
Article copyright: © Copyright 1982 American Mathematical Society